# SDR QXEA200602415

- Difficulty date: September 10, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 12,150 hours, 8,841 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Breaker
- Condition: Open
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DEN - FLIGHT 2415 ON APPROACH, RECEIVED A FIRE SYSTEM FAULT MESSAGE. NOTICED CIRCUIT BREAKER N1 POPPED.  MAINTENANCE RESET THE CIRCUIT BREAKER AND PERFORMED OPERATIONAL CHECK OF THE SYSTEM.  NO FAULTS FOUND.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
